# SDR JGVR20181220003

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 13,653 hours, 10,784 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL AXLE TUBE AND BUCKETS ARE CORRODED.REMOVED CORRODED WHEEL AXLE TUBE AND BUCKETS. INSTALLED NEW CUSTOMER SUPPLIED WHEEL AXLE TUBE AND BUCKETS (2EA)  IAW CESSNA 560XL MM 32-41-01.
